# SDR AALA20001185

- Difficulty date: July 12, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME STA 950C HAS DEEP GOUGE AND SEVERAL DENTS IN FRAME RADIUS BETWEEN STR 25R AND STR 27R.  INSTALLED DOUBLER PER SRM 53-10-4.  (X)
